I am 32, suffered acne since I was 13 . I have taken accutane before and I know how it makes my skin feel and appear. I am not on any pills, take Omega 3s and Vitamin D (when I remember to). I have developed a terrible inflammed, red, hot, flaky, dry, uncomfortable infection with pimples around my mouth (pretty much from nose down), even my lips are inflammed and extremely dry. These symptoms are JUST like what accutane would do and I can't seem to pinpoint where it could have come from. I have suffered from this before, and got antibiotics, Doxycycline and no word of a lie, it cleared up 80% overnight and by day 3, it was completely gone. I still have pimples, but the redness and inflammation had gone completely. Can anyone tell me how this could happen? I stay away from dairy, soy, caffeine, sugar and sodium. I have a lot stress, but this "infection" comes on so suddenly and there is nothing but the antibiotics help! Please anyone, if you have advice, please respond! Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.